Such a tiny pill, so why I feel so bad???

What pill I am talking about 💊? I mean vitamins. This article will be short, but I found this information useful, because I had this problem personally. One time I bought vitamins at the Big Lots (uh oh) and each time I took one in a morning, I felt nausea. It was surprising, because I used to take vitamins before and never had this problem. I thought that I bought bad quality vitamins, so after few “almost threw up”, I threw them away. Maybe it was dumb of me, and maybe everybody else know why it happened, but I didn’t. Then I got some nice vitamins for women – good reviews, etc. I took a pill in a morning, and guess what happened? Yep, I felt nausea again. So, I decided to research this matter and it wasn’t hard to find an answer. Apparently, when you take a vitamin pill on an empty stomach, the pill which is not a coated capsule dissolves way too fast, which irritates your stomach and as a result, makes you nauseous. Thus, it is absolutely normal, you just need to eat first or take vitamins with food. Of course, you can try to have vitamins in coated capsules (it does help! That’s what I used to take) or chewable, for example, but it is still a good practice to eat first (or during) and not irritate your stomach. For more information you can check out this article:
I want to mention, that if eating first still doesn’t help, you really should consult with your doctor.
Conclusion: it is not something unusual, if you feel nauseous after taking a vitamin pill 💊. You just need to take vitamins after or with food! 🍗 😋